On the possibility of suppression of Tollmien–Schlichting waves generated by sound
Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 280-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_2_a4,
author = {S. V. Manuilovich},
title = {On the possibility of suppression of {Tollmien{\textendash}Schlichting} waves generated by sound},
journal = {Doklady Akademii Nauk},
pages = {280--282},
year = {1990},
volume = {313},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a4/}
}
S. V. Manuilovich. On the possibility of suppression of Tollmien–Schlichting waves generated by sound. Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 280-282. http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a4/